ASYMPTOTIC DISTRIBUTIONS OF OCCUPATION TIMES OF GAUSSIAN STATIONARY RANDOM FIELDS

Luo Shou-jun

Acta Mathematicae Applicatae Sinica ›› 1991, Vol. 14 ›› Issue (3) : 411-421.

PDF(658 KB)
PDF(658 KB)
Acta Mathematicae Applicatae Sinica ›› 1991, Vol. 14 ›› Issue (3) : 411-421. DOI: 10.12387/C1991055

ASYMPTOTIC DISTRIBUTIONS OF OCCUPATION TIMES OF GAUSSIAN STATIONARY RANDOM FIELDS

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1991, 14(3): 411-421 https://doi.org/10.12387/C1991055

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(658 KB)

Accesses

Citation

Detail

Sections
Recommended

/